Yes. Metallic taste is one of the reported side effects of ursodiol.
Side Effects of Ursodiol - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Ursodiol:
Constipation; diarrhea; dry skin; gas; headache; indigestion; metallic taste; muscle or joint pain; nausea; skin rash; stomach pain; swelling; tiredness.
Seek medical attention right away if any of these SEVERE side effects occur when using Ursodiol:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue).
- Ursodiol Information for Consumers
- Ursodiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ursodiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2010 • 1 answer
Posted 4 Aug 2012 • 1 answer
Posted 7 Oct 2013 • 1 answer
I have discoloration of my lips inside my mouth, a very severe case of dry mouth and metallic taste?
Posted 6 Jul 2016 • 0 answers
Metronidazole - I have had a metallic taste in my mouth now for 5 weeks has this happened to anyone?
Posted 21 Sep 2017 • 1 answer